MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM/1.8MM DOUBLE DRILL SLEEVE; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM/1.8MM DOUBLE DRILL SLEEVE; GUIDE
Model Number 312.18
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Synthes employee.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date that two (2) double drill sleeves were noticed bent/broken.It is unknown how the issue was discovered.These was found bent when checking the set and restocking them.It is unknown if there were patient and surgical involvement.This is report 2 of 2 of (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6: device code.H3, h6: part: 312.180.Lot: 7951530.Manufacturing site: haegendorf.Release to warehouse date: 19.June 2012.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the 2.4mm/1.8mm double drill sleeve (p/n: 312.18, lot number: 7951530) was received at us customer quality (cq).Upon visual inspection, the 1.8mm guide sleeve is deformed/bent and partially collapsed inwards.There was no evidence of breakage.Device failure/defect identified? yes.Dimensional inspection: no dimensional inspection could be performed due to post-manufacturing damage.Document/specification review: current and manufactured were reviewed.No design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the 1.8mm guide sleeve is deformed and bent.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The issue was discovered during a routine equipment check after decontamination.There was no patient or surgical involvement.

Brand Name
2.4MM/1.8MM DOUBLE DRILL SLEEVE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9654994
Report Number2939274-2020-00594
Device Sequence Number2824334
Product Code FZX
UDI-Device Identifier10887587036540
UDI-Public(01)10887587036540
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number312.18
Device Catalogue Number312.18
Device Lot Number7951530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2020
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer02/07/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date02/27/2020
Patient Sequence Number1